# SDR 2008UALA03974

- Difficulty date: July 25, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 72,150 hours, 8,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT WING L/E SURFACE, JUST OUTBOARD OF NR 2 ENG, HAS CRACK APPROX 4 FEET IN LENGTH, ORIENTATED IN A FORE TO AFT DIRECTION.  DOUBLER MANUFACTURED. LAID UP & DRILLING FASTENER HOLES. DOUBLER REPAIR INSTALLED.
